MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4158/ep.13.2.169

Медицинская библиотека · Endocrine practice : official journal of the American College of Endocrinology and the American Association of Clinical Endocrinologists · 2007

Granulomatous adenohypophysitis after interferon and ribavirin therapy.

Tebben Peter J, Atkinson John L D, Scheithauer Bernd W, Erickson Dana

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To describe a case of granulomatous hypophysitis occurring after treatment with interferon alfa-2b and ribavirin for hepatitis C.

METHODS

Clinical, radiologic, laboratory, and pathologic assessments of a woman with granulomatous hypophysitis and interferon-induced thyroiditis are presented.

RESULTS

A 42-year-old woman with hepatitis C was treated with interferon alfa-2b and ribavirin for 5 months. She was referred after symptoms of thyrotoxicosis developed, in conjunction with laboratory and radiographic evidence of thyroiditis. During the initial evaluation, she was weak and hypotensive; biochemical evaluation showed undetectable plasma cortisol and corticotropin concentrations. Magnetic resonance imaging revealed diffuse enlargement of the pituitary gland, which encroached on but did not compress the optic chiasm. Treatment with supraphysiologic doses of prednisone resulted in clinical and radiographic improvement. Once physiologic doses of glucocorticoids were instituted, however, follow-up magnetic resonance imaging showed substantial progression of the diffuse pituitary enlargement and mild compression of the optic chiasm. Surgical debulking of the mass and histologic evaluation showed chronic, noncaseating granulomatous hypophysitis. An extensive evaluation for secondary causes of granulomatous inflammation of the pituitary revealed only an elevated angiotensin-converting enzyme level; no organisms were identified. After 2 courses of high-dose glucocorticoids, she had radiographic evidence of decreased size of the pituitary lesion but continued to have multiple anterior pituitary hormone deficiencies.

CONCLUSION

Granulomatous hypophysitis and sarcoidosis of the pituitary are rare disorders. Hypophysitis should be considered in patients receiving interferon and ribavirin therapy who have symptoms consistent with pituitary dysfunction.

Для цитирования: Tebben Peter J, Atkinson John L D, Scheithauer Bernd W, Erickson Dana. Granulomatous adenohypophysitis after interferon and ribavirin therapy.. Endocrine practice : official journal of the American College of Endocrinology and the American Association of Clinical Endocrinologists. 2007. DOI: 10.4158/ep.13.2.169.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.